# SDR DL764091927

- Difficulty date: December 4, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 34,380 hours, 8,368 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 849704
- Part serial: 503
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE TO AIR/GRND EICAS MESSAGE ON TAXI-OUT, REPLACED PSEU.  OPS CK NORMAL.    ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
